# SDR HALA2016021000048

- Difficulty date: February 10, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 99,590 hours, 17,783 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E, WS 545 FWD EDGE OR RIB STRUT IS CRACKED.  REPAIR IN WORK.
